Alert archive / New Mexico / Special Weather Statements in 2012

Special Weather Statement, NWS Albuquerque, NM

August 19, 2012Santa Fe County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 19, 2012, 1:08 PM MDT for Santa Fe County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2012, 1:08 PM MDT (19:08 UTC)
Expired
Aug 19, 2012, 1:45 PM MDT
In force
37 min
Issued by
NWS Albuquerque, NM

County Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 140 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2012-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2012-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1856 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WWUS85 KABQ 191908
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
108 PM MDT SUN AUG 19 2012

NMZ512-514-515-529-191945-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-SOUTHERN
SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO
MOUNTAINS-
108 PM MDT SUN AUG 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL COUNTY THROUGH
145 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EL PORVENIR...OR ABOUT 12 MILES WEST OF LAS
VEGAS.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MINERAL HILL...SAN GERONIMO...
SAN PABLO AND OJITOS FRIOS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3552 10524 3549 10557 3575 10553 3576 10535
TIME...MOT...LOC 1908Z 048DEG 1KT 3565 10542

$$

44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 19, 11:41 AM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 19, 11:41 AM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1141 AM MDT SUN AUG 19 2012

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS WILL PREVAIL ACROSS ALL TERMINALS THROUGH 3 PM.
AFTER 3 PM THROUGH 8 PM...SHOWERS AND THUNDERSTORMS ARE LIKELY TO
DEVELOP OVER HIGHER TERRAIN OF THE WESTERN...NORTHERN AND CENTRAL
MOUNTAINS THEN ROLL OFF THE TERRAIN AND AFFECT THE NEARBY VALLEYS
AND PLAINS. STORM MOVEMENT WILL BE TO THE SOUTH WITH A NORTHERLY
STEERING FLOW IN PLACE. BRIEF MVFR CIGS/VSBYS ARE POSSIBLE AT
KLVS...KSAF AND KABQ DUE TO ABUNDANT MOISTURE AND GOOD INSTABILITY
IN THE ATMOSPHERE GENERATING STORMS WITH LOWERED CLOUD DECKS AND
HEAVY DOWNPOURS. BRIEF IFR CONDITIONS ARE POSSIBLE WITH THE
STRONGEST SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING.
KROW MAY SEE A SHOWER OR THUNDERSTORM WITHIN THE NEXT HOUR AS A
LINE OF INSTABILITY AND CLOUDS MOVES SOUTH. WIND GUSTS TO NEAR 35
KTS WILL BE COMMON WITH THE STORMS TODAY...WITH THE POTENTIAL FOR
HIGHER GUSTS DURING THE EARLY EVENING HOURS.

&&

.PREV DISCUSSION...325 AM MDT SUN AUG 19 2012...
DRY AIR BEGINNING TO PUSH INTO FAR NORTHEAST NEW MEXICO EARLY THIS
MORNING AS A FALL LIKE AIRMASS SETTLES OVER THE CENTRAL AND
NORTHERN PLAINS. BACKDOOR COLD FRONT THROUGH THE RIO GRANDE VALLEY
AND IS WORKING ITS WAY WESTWARD THROUGH THE WEST-CENTRAL
HIGHLANDS. BOTH OF THESE BOUNDARIES EXPECTED TO BE THE FOCUS FOR
SHOWER AND THUNDERSTORM FORMATION TODAY THROUGH THIS EVENING.
LIGHT AND VARIABLE WINDS OVER THE NE PLAINS THIS MORNING WILL
BECOME LIGHT SELY/SLY BY THIS AFTERNOON...RETURNING HIGHER
DEWPOINTS TO THE REGION AND SETTING THE STAGE FOR A FEW STRONG
STORMS OVER THE NE HIGHLANDS THAT WILL PROPAGATE SEWD INTO THE NE
PLAINS DURING THE LATE AFTERNOON/EARLY EVENING. FAVORABLE DIRECTIONAL
WIND SHEAR COULD PRODUCE A FEW ORGANIZED CELLS...WITH THE MAIN
THREAT BEING HAIL. OVER THE WEST...WEAK CAA AT H5 ALONG WITH THE STALLED
BACK DOOR FRONT NEAR THE DIVIDE SHOULD SET THE STAGE THERE FOR
POSSIBLE STORM TRAINING THERE. A COUPLE OF OTHER SPOTS FAVORED
WITH THE CURRENT SFC AND UPPER LEVEL FLOW WILL BE THE GLORIETA
PLATEAU SOUTH OF THE SOUTHERN SANGRE DE CRISTOS SOUTH TO THE EAST
MOUNTAIN AREA WHERE LIGHT UPSLOPE SELY FLOW WILL AID WITH STORM
DEVELOPMENT. ELSEWHERE...SCATTERED MOUNTAIN CONVECTION IS
EXPECTED TO START DURING THE LATE MORNING AND MOVE/PROPAGATE
SOUTH/SOUTHWESTWARD AT AROUND 15 MPH THROUGH THE AFTERNOON AND
EVENING.

NUMERICAL PREDICTION MODELS ARE IN VERY GOOD AGREEMENT TONIGHT AND
MONDAY...TRANSITIONING THE FLOW ALOFT TO WLY AND LOWERING H5
HEIGHTS/TEMPS SOMEWHAT...AS WELL AS ALLOWING MONSOON MOISTURE OVER
AZ TO SEEP EASTWARD INTO WESTERN AND CENTRAL NM. A VERY ACTIVE DAY
APPEARS IN STORE FOR MOST AREAS MONDAY AFTERNOON AND EVENING AS AN
UPPER LEVEL SHORT-WAVE TROUGH IN THE WLY FLOW ALOFT OVER-TOPS THE
RIDGE AND DROPS INTO NE NM. SCATTERED STRONG STORMS ARE POSSIBLE
OVER THE NE AND EAST-CENTRAL PLAINS AS A BACK DOOR FRONT DROPS IN
FROM SE COLORADO AND COMBINES WITH A STRONG (50 KTS) NWLY JET TO
CREATE STRONG EFFECTIVE BULK WIND SHEAR.

NWLY FLOW ALOFT REDEVELOPS OVER THE LAND OF ENCHANTMENT TUESDAY AS
THE UPPER LEVEL HIGH REBUILDS OVER SW NM AND SE AZ. ANOTHER ROUND
OF SCATTERED SHOWERS AND THUNDERSTORMS IS IN THE OFFING TUESDAY
AFTERNOON AND EVENING WITH THE BEST CHANCES FOR STORMS OVER THE
CENTRAL MTN CHAIN AND ADJACENT HIGHLANDS AS WELL AS THE SW
MOUNTAINS. RAISED PRECIP CHANCES SOMEWHAT FOR TUESDAY...WITH
LATEST MODEL GUIDANCE IN VERY GOOD AGREEMENT THAT THE AREA OF
CONVECTION OVER ERN NM AND WEST TX WILL CREATE A MESO-SCALE SFC
HIGH IN THIS AREA...MAINTAINING AN A LIGHT EASTERLY TO SELY UPSLOPE
SFC FLOW.

RAISED PRECIP CHANCES FOR MID WEEK AS WELL WITH LATEST MODELS IN
GOOD AGREEMENT THAT OUR QUASI-PERMANENT UPPER HIGH WILL BE SHUNTED
SOUTHWARD INTO MEXICO...ALLOWING FOR A DEEP MONSOON MOISTURE TAP
TO OCCUR THROUGH THE REMAINDER OF THE WEEK. ECMWF ALSO THROWS IN
SOME LARGE SCALE FORCING INTO THE MIX AS IT PROGS A WEAK SHORT-WAVE
TROUGH MOVING THROUGH NRN NM AT THE SAME TIME. IN ANY EVENT...ALL THE
OPERATIONAL GUIDANCE IS TRENDING WETTER FOR THE LATTER HALF OF THE
WORK WEEK.

33

.FIRE WEATHER...
GOOD CHANCES FOR WETTING RAIN WILL PERSIST THROUGH AT LEAST MID WEEK
BEFORE TRENDING DOWN. GOOD TO EXCELLENT OVERNIGHT HUMIDITY
RECOVERIES WILL GENERALLY CONTINUE THROUGH THE MID WEEK AS WELL...
EXCEPT FOR THE NORTHWEST PLATEAU WHERE FAIR TO GOOD RECOVERIES WILL
BE THE RULE.

AFTER YESTERDAY'S SHORT-LIVED WARMING/DRYING...TODAY WILL BE MORE
MOIST AND NOT AS WARM...WITH HIGH TEMPERATURES BELOW NORMAL EAST AND
NEAR NORMAL WEST. ROBUST THUNDERSTORMS ARE EXPECTED TODAY...FAVORING
THE HIGHER TERRAIN INITIALLY...THEN MOVING SOUTH LATER IN THE DAY
AND BRINGING WETTING RAINS TO ADJACENT VALLEYS/HIGHLANDS. THE BEST
CHANCES TODAY WILL BE OVER THE NORTHERN MOUNTAINS AND NORTHEAST
HIGHLANDS.

BY MONDAY...A NORTHWEST FLOW ALOFT WILL PREVAIL OVER MUCH OF THE
STATE AND THE EFFECTS OF YESTERDAY'S BACKDOOR COLD FRONT WILL BE
ALMOST GONE. A WARM UP IS FORECAST MONDAY ACROSS THE EASTERN HALF
WITH GOOD CHANCES FOR WETTING RAINS CONTINUING...ESPECIALLY
NORTHEAST LATE.

THE UPPER LEVEL HIGH IS FORECAST TO MOVE SOUTHEAST INTO NORTHERN
MEXICO AND FAR SOUTHERN NEW MEXICO BY TUESDAY NIGHT...WITH MOISTURE
COMING AROUND THE BACKSIDE OF THE HIGH BY WEDNESDAY. THIS WILL KEEP
GOOD CHANCES OF WETTING RAIN GOING THROUGH MID WEEK...ESPECIALLY
ACROSS THE WESTERN HALF. FORECAST CONFIDENCE DECREASES RAPIDLY
BEYOND WEDNESDAY WITH THE LATEST MEDIUM RANGE MODEL SOLUTIONS
OFFERING SIGNIFICANT DIFFERENCES. THE 00Z ECMWF BRINGS A SLOW-MOVING
UPPER LEVEL DISTURBANCE EAST ACROSS THE DESERT SOUTHWEST AND INTO
NORTHERN NEW MEXICO BY THURSDAY...WHILE THE 00Z GFS BUILDS AN UPPER
LEVEL HIGH OVER THE AREA. OUR FORECAST IS CLOSER TO THE
GFS...SHOWING A WARMING/DRYING TREND FROM MID WEEK THROUGH NEXT
WEEKEND...BUT THIS DISCREPANCY IN THE MODEL SOLUTIONS WILL BE
MONITORED CLOSELY FOR A POTENTIAL WETTING RAIN EVENT BY THU/FRI.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

01
Hazardous weather outlook, Aug 19, 5:28 AM MDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 AM MDT SUN AUG 19 2012

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
528 AM MDT SUN AUG 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AN ACTIVE DAY IS IN STORE FOR NEW MEXICO TODAY AS A BACK DOOR FRONT
STALLS NEAR THE CONTINENTAL DIVIDE AND PROVIDES A FOCUS FOR SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER WESTERN NEW MEXICO THIS
AFTERNOON AND EVENING. ANOTHER SURFACE FRONT/BOUNDARY OVER THE NORTHEAST
PLAINS WILL ALSO BE A FOCUS FOR STORM DEVELOPMENT TODAY. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED ELSEWHERE. THE SHOWERS AND
STORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING...ESPECIALLY
WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AS UPPER LEVEL HIGH PRESSURE WEAKENS OVER THE WESTERN UNITED
STATES...AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHEASTWARD INTO
NORTHEAST NEW MEXICO ON MONDAY. THIS FEATURE IS EXPECTED TO BRING
THE POTENTIAL FOR SCATTERED STRONG THUNDERSTORMS TO THE NORTHEAST
HIGHLANDS AND PLAINS MONDAY AFTERNOON...AND TO THE NORTHEAST AND
EAST-CENTRAL PLAINS MONDAY EVENING. HAIL WILL BE THE MAIN THREAT
FROM THE STORMS. ELSEWHERE...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY
WINDS...SMALL HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING...
ESPECIALLY WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH
THIS EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Special weather statement, Aug 19, 12:46 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1246 PM MDT SUN AUG 19 2012

NMZ518-521-522-191915-
ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
1246 PM MDT SUN AUG 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BERNALILLO...
SOUTHWESTERN SANTA FE AND EXTREME SOUTHEASTERN SANDOVAL COUNTIES
THROUGH 115 PM MDT...

AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
COUPLE OF STRENGTHENING THUNDERSTORMS NEAR SANDIA PARK AND CEDAR
CREST MOVING...MOVING EAST NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

FUNNEL CLOUDS HAVE ALSO BEEN REPORTED WITH THESE STORMS. THE
POTENTIAL EXISTS FOR SMALL TORNADOES TO DEVELOP.

AREAS AFFECTED BY THIS STORM INCLUDE...GOLDEN.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 182...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LOCALIZED GUSTY WINDS TO 55 MPH ARE POSSIBLE IN THE VICINITY OF THESE
FUNNEL CLOUDS. LOCALIZED DAMAGE TO LIGHTWEIGHT STRUCTURES SUCH AS OUT
BUILDINGS...CARPORTS AND PATIO COVERS...AS WELL AS TREE BRANCHES AND
STREET SIGNS...IS POSSIBLE.

&&

LAT...LON 3539 10623 3512 10608 3506 10640 3522 10646
TIME...MOT...LOC 1845Z 246DEG 7KT 3522 10636
Special weather statement, Aug 19, 1:08 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
108 PM MDT SUN AUG 19 2012

NMZ512-514-515-529-191945-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-SOUTHERN
SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO
MOUNTAINS-
108 PM MDT SUN AUG 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL COUNTY THROUGH
145 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EL PORVENIR...OR ABOUT 12 MILES WEST OF LAS
VEGAS.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MINERAL HILL...SAN GERONIMO...
SAN PABLO AND OJITOS FRIOS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3552 10524 3549 10557 3575 10553 3576 10535
TIME...MOT...LOC 1908Z 048DEG 1KT 3565 10542

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:00 PM MDTFlash Flood WarningABQLincoln2 hr
Aug 18, 6:08 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe4 hr
Aug 18, 6:19 PM MDTAreal Flood AdvisoryABQBernalillo86 min
Aug 18, 6:39 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 18, 7:01 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia119 min
Aug 18, 7:19 PM MDTFlash Flood WarningABQCatron3 hr
Aug 18, 8:35 PM MDTSpecial Weather StatementABQChaves25 min
Aug 18, 8:42 PM MDTSpecial Weather StatementABQ33 min
Aug 18, 9:22 PM MDTSpecial Weather StatementABQRoosevelt23 min
Aug 18, 10:03 PM MDTAreal Flood AdvisoryABQChaves117 min
Aug 19, 6:06 AM MDTSpecial Weather StatementABQDe Baca24 min
Aug 19, 12:46 PM MDTSpecial Weather StatementABQBernalillo29 min
Aug 19, 1:09 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval111 min
Aug 19, 1:20 PM MDTAreal Flood AdvisoryABQSan Miguel85 min
Aug 19, 1:24 PM MDTSevere Thunderstorm WarningABQSan Miguel66 min
Aug 19, 1:31 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro59 min
Aug 19, 1:41 PM MDTFlash Flood WarningABQSan Miguel3 hr
Aug 19, 1:56 PM MDTFlash Flood WarningABQLos Alamos, Sandoval3 hr
Aug 19, 2:16 PM MDTSevere Thunderstorm WarningABQSocorro59 min
Aug 19, 2:40 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel80 min
Aug 19, 2:47 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance58 min
Aug 19, 2:56 PM MDTAreal Flood AdvisoryABQSocorro94 min
Aug 19, 2:59 PM MDTSevere Thunderstorm WarningABQMora46 min
Aug 19, 3:11 PM MDTSpecial Weather StatementABQTorrance49 min
Aug 19, 3:27 PM MDTTornado WarningABQTorrance11 min
Aug 19, 3:33 PM MDTSpecial Weather StatementABQSocorro42 min
Aug 19, 3:33 PM MDTSevere Thunderstorm WarningABQHarding, Union57 min
Aug 19, 3:54 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 19, 3:54 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance111 min
Aug 19, 4:04 PM MDTAreal Flood AdvisoryABQLincoln116 min
Aug 19, 4:24 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel81 min
Aug 19, 4:31 PM MDTSpecial Weather StatementABQSan Miguel29 min
Aug 19, 4:40 PM MDTSevere Thunderstorm WarningABQMora, San Miguel42 min
Aug 19, 4:48 PM MDTSpecial Weather StatementABQHarding27 min
Aug 19, 4:56 PM MDTSpecial Weather StatementABQDe Baca34 min
Aug 19, 5:03 PM MDTAreal Flood AdvisoryABQSocorro87 min
Aug 19, 5:23 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, San Miguel82 min
Aug 19, 5:25 PM MDTSpecial Weather StatementABQHarding35 min
Aug 19, 5:47 PM MDTFlash Flood WarningABQGuadalupe, Quay3 hr
Aug 19, 5:57 PM MDTSpecial Weather StatementABQGuadalupe33 min
Aug 19, 5:58 PM MDTSpecial Weather StatementABQGuadalupe32 min

Nearby

Special Weather Statements in New Mexico, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.